# SDR CAL950234

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Capacitor
- Part number: 65B475293
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NRT - FLT 0908 - SMOKE WAS OBSERVED IN THE COCKPIT SHORTLY AFTER TAKEOFF FROM NRT.  THE AIRCRAFT WAS RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BURNED OUT CAPACITOR ON THE A-6 CONTROL CARD IN THE MASTER DIM AND TEST MODULE.  THE A-6 CONTROL CARD WAS REMOVED AND REPLACED.  NO OTHER DEFECTS WERE FOUND.  (X)
